# SDR UIEA202001210098

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,008 hours, 21,708 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1103
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

NO PNEUMATIC WITH APU RUNNING.  REMOVED AND REPLACED APU BLEED AIR SHUTOFF VALVE IAW AMM 36-11-10. OPS CHECK GOOD.
